Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Stool colour change due to antihypertensive medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi im taking this pill metoprolol
User :   its changing my stool color is this normal
Doctor :   the tab is for BP, since when are you taking this tablet
User :   month maybe
Doctor :   for when has the problem shown up
User :   when i take it mostly
Doctor :   and what is the consistency and frequency.
User :   everytime i am on the pill and go the bathroom
Doctor :   the pills may not suit to certain people.
User :   like a light brown color is that blood
Doctor :   take the physician opinion, who has precribed the medicine
User :   what do you mean just stay on it

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor